# SDR DALA1011610661

- Difficulty date: March 6, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 62,535 hours, 29,050 cycles
- Engine: Pwa PW2037
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER T/E 25" BELOW TIP HAS A 2" AREA OF BURN DAMAGE & DELAM.  REMOVED DAMAGE AND REPAIRED AT STA AEROSPACE SAT REF NON ROUTINE 159410. (DL757101342).
